# SDR CALA9800426

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN GUSSET ON FORWARD SIDE OF RT FUSELAGE FRAME AT STA 825, RBL 70.  THE GUSSET WAS REMOVED AND A NEW ONE WAS INSTALLED IAW EA SA012-5310-01870.
